×

Found 5,698 Documents (Results 1–100)

100
MathJax

Arithmetic analogues of Hamiltonian systems. (English) Zbl 1473.12006

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 2. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 459, 13-40 (2020).
PDF BibTeX XML Cite
Full Text: arXiv Link

Beyond recursion operators. (English) Zbl 1426.53001

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXVI. Workshop and summer school, Białowieża, Poland, July 2–8, 2017. Selected papers of the 36th workshop (WGMPXXXVI) and extended abstracts of lectures given at the 6th “School of geometry and physics”. Cham: Birkhäuser. Trends Math., 167-180 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Numerical Hamiltonian problems. Reprint of the 1994 original published by Chapman & Hall. (English) Zbl 1418.65002

Mineola, NY: Dover Publications (ISBN 978-0-486-82410-9). xii, 207 p. (2018).
PDF BibTeX XML Cite

Integrable geodesic flows. (English) Zbl 1403.53002

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXV. Workshop and summer school, Białowieża, Poland, June 26 – July 2, 2016. Cham: Birkhäuser (ISBN 978-3-319-63593-4/hbk; 978-3-319-63594-1/ebook). Trends in Mathematics, 237-243 (2018).
PDF BibTeX XML Cite
Full Text: DOI Link

Testing of adaptive symplectic conservative numerical methods for solving the Kepler problem. (English. Russian original) Zbl 1402.65181

Comput. Math. Math. Phys. 58, No. 6, 863-880 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 6, 899-913 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Position control via force feedback in the port-Hamiltonian framework. (English) Zbl 1390.93330

van de Wouw, Nathan (ed.) et al., Nonlinear systems. Techniques for dynamical analysis and control. Cham: Springer (ISBN 978-3-319-30356-7/pbk; 978-3-319-30357-4/ebook). Lecture Notes in Control and Information Sciences 470, 181-207 (2017).
PDF BibTeX XML Cite
Full Text: DOI Link

Reid’s construction of minimal principal solution at infinity for linear Hamiltonian systems. (English) Zbl 1375.37058

Pinelas, Sandra (ed.) et al., Differential and difference equations with applications. ICDDEA, Amadora, Portugal, May 18–22, 2015. Selected contributions. Cham: Springer (ISBN 978-3-319-32855-3/hbk; 978-3-319-32857-7/ebook). Springer Proceedings in Mathematics & Statistics 164, 359-369 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear spectral problem for a Hamiltonian system of differential equations with redundant conditions. (English. Russian original) Zbl 1309.34017

Differ. Equ. 50, No. 7, 866-872 (2014); translation from Differ. Uravn. 50, No. 7, 877-883 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software